Skip to main content

Research Repository

Advanced Search

Isoperimetric and ergodic properties of horospheres in symmetric spaces

Peyerimhoff, N.

Authors



Contributors

A. Katok
Editor

R. de la Llave
Editor

Y. Pesin
Editor

H. Weiss
Editor

Citation

Peyerimhoff, N. (2001). Isoperimetric and ergodic properties of horospheres in symmetric spaces. In A. Katok, R. de la Llave, Y. Pesin, & H. Weiss (Eds.),

Conference Name Smooth Ergodic Theory and Its Applications
Conference Location University of Washington, Seattle
Publication Date 2001
Publisher American Mathematical Society
Volume 69
Pages 797-808
Series Title Proceedings of Symposia in Pure Mathematics
Public URL https://durham-repository.worktribe.com/output/1697794